fbpx

Products

Uniflu Tablets

(12s and 24s)

UNIFLU is a powerful two-tablet treatment for colds & flu. The only Cold & Flu treatment containing 5 active ingredients:

Paracetamol – To reduce pain & fever

Phenylephrine- A Decongestant to clear a blocked nose

Diphenhydramine – An Antihistamine to relieve a runny nose and suppress the cough reflex

Caffeine – To help combat drowsiness

+ a Vitamin C Supplement

Dosage:

Always read the label and pack insert carefully.

Dosage: Adults and elderly:

One UNIFLU tablet (pink colour) swallowed whole with water and one Vitamin C tablet (yellow colour) swallowed, sucked or chewed.

One tablet of each to be taken every six hours until symptoms disappear.

Not more than four (4) UNIFLU tablets (pink) to be taken in 24hours.

Children:

Over 12years – Dosage as per Adults & Elderly except one tablet of each every eight hours until the symptoms disappear.

Not more than three (3) UNIFLU tablets (pink) to be taken in 24hours.

Under 12 years – not recommended. Always read the label and pack insert carefully.

Ingredients:

Each Uniflu tablet (pink) contains:

Paracetamol 500mg
Phenylephrine hydrochloride 10mg
Diphenhydramine hydrochloride 15mg
Caffeine 30mg

Each vitamin C chewable tablet (yellow) contains:

Ascorbic Acid 300mg

If you do not feel any better after taking a course of the medicine, consult your doctor or pharmacist.

Uniflu Cough Stop

UNIFLU COUGHSTOP syrup calms dry cough and decreases irritation of the oral cavity and throat.

UNIFLU COUGHSTOP syrup contains marshmallow root mucilage which coats oral and throat mucosa, relieving dryness.

  • Soothes coughs,
  • Contains natural ingredients,
  • Great tasting honey flavour,
  • Helps to relieve sore throats,
  • Suitable for the whole family from 1year+

Dosage:

Children from 1 to 3 years of age 2.5 ml of syrup 3 times daily, after meals.

Children from 3 to 12 years of age 5 ml of syrup 3 times daily, after meals.

Children above 12 years of age and adults 5 ml of syrup 3-5 times daily after meals and another 5 ml at bedtime, if needed.

Ingredients

White Marshmallow root syrup with Honey

OroSoothe

OroSoothe throat spray

  • OroSoothe throat spray with longer applicator.
  • Hits the spot to reduce inflammation & relieve sore throat pain.
  • Used to treat painful conditions affecting the throat and mouth including:
    • Sore throat
    • Sore tongue or gums
    • Mouth ulcers

Dosage:
Adults and Elderly: 4 to 8 puffs, 1½-3 hourly.

Children (6-12): 4 puffs, 1½-3 hourly.

Children Under 6: One puff to be administered per 4 kg body weight, up to a maximum of 4 puffs, 1½-3 hourly.

The spray should be directed onto the affected area. Uninterrupted treatment should not exceed 7 days, except under medical supervision.

Ingredients:

Benzydamine hydrochloride.

Uniflu

Honey & Lemon Solution

UNIFLU Honey & Lemon Solution

A blend of natural ingredients including honey, vitamin C, Propolis & plants.

Dosage:

Children over 6 years and adults.

Take 15 mL once per day, with or without

dilution. If diluted, take it in 200 mL of water.

Shake well before using.

Food supplement. Contains bee products.

Leading the fight against cold & flu.

Cold hard facts

Difference between cold and flu
Symptoms of cold and flu
How to avoid cold and flu
How to treat cold and flu
Contact Us

Phoenix Labs,
Suite 12,
Bunkilla Plaza,
Bracetown Business Park,
Clonee,
Co. Meath
Contact Number: 01 468 8917
info@phoenixlabs.ie